# SDR SWIA201541615

- Difficulty date: October 31, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 19,396 hours, 12,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE INBD ACCESS PANEL 684ET CHAFED.  PANEL 684ET R & R IAW SRM.
